# SDR FDEA202305090825

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL RCB FOR ACCESS FOUND CORROSION ON RCB FLOOR PANEL AT STATION 475 -   515 , X = 27.5 TO X = 20.  REMOVED AND REPLACED AS PER AMM 53-21-10-2. RIGID CARGO BARRIER   FLOOR PANEL FABRICATED BY MACHINING AS PER DOUGLAS DRAWING WSP 0785 REVISION B.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
